Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 374, NWS Jackson, MS

August 20, 2018Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Aug 20, 2018, 5:11 PM CDT for Ashley County, Arkansas. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2018, 5:11 PM CDT (22:11 UTC)
Expired
Aug 20, 2018, 6:00 PM CDT
In force
49 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ashley County, AR

The radar

The Shreveport radar (KSHV), 186 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 5:23 PM CDTTSTM WND DMG1 Nne Crossett, ARTREES DOWNED IN CROSSETT. ONE ON A HOUSE & TIN RIPPED OFF A ROOF OF A SHED. REPORT RELAYED VIA SOCIAL MEDIA.
Aug 20, 5:23 PM CDTTSTM WND GST 75Crossett, ARWIDESPREAD TREES, LARGE LIMBS AND POWER LINES DOWNED THROUGHOUT THE CITY, WITH THE HEAVIEST DAMAGE BETWEEN MAIN STREET TO CEDAR STREET. MINOR ROOF DAMAGE TO A FEW HOMES AND OTHER BUILDINGS, BOTH DUE TO DOWNED TREES AND WIND. SCATTERED DOWNED TREES, DUE TO LESS
Aug 20, 5:50 PM CDTTSTM WND DMG12 Wnw Bonita, LAA FEW TREES WERE DOWNED AND SNAPPED IN THIS AREA ALONG HIGHWAY 425 RIGHT ALONG THE STATE LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 10.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 842 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
842 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WUUS54 KJAN 202211
SVRJAN
ARC003-202300-
/O.NEW.KJAN.SV.W.0374.180820T2211Z-180820T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
511 PM CDT MON AUG 20 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Ashley County in southeastern Arkansas...

* Until 600 PM CDT.

* At 511 PM CDT, a severe thunderstorm was located over West
  Crossett, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  North Crossett around 515 PM CDT.
  Hamburg and Berlin around 530 PM CDT.
  Wilmot around 545 PM CDT.
  Portland and Parkdale around 550 PM CDT.

Other locations impacted by this severe thunderstorm include
Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3312 9212 3315 9211 3316 9214 3320 9214
      3321 9213 3321 9208 3324 9209 3325 9205
      3328 9204 3328 9146 3301 9146 3301 9206
      3303 9209 3303 9211 3307 9211 3307 9213
      3310 9214
TIME...MOT...LOC 2211Z 270DEG 36KT 3314 9199 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
2 follow-up statements
765 
WWUS54 KJAN 202236
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
536 PM CDT MON AUG 20 2018

ARC003-202300-
/O.CON.KJAN.SV.W.0374.000000T0000Z-180820T2300Z/
Ashley AR-
536 PM CDT MON AUG 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR ASHLEY COUNTY...

At 536 PM CDT, a severe thunderstorm was located near Berlin, or 8
miles northwest of Wilmot, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Wilmot around 545 PM CDT.
  Portland and Parkdale around 550 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3328 9182 3328 9146 3301 9146 3301 9206
      3303 9209 3303 9211 3307 9211 3307 9213
      3309 9214 3317 9193
TIME...MOT...LOC 2236Z 270DEG 36KT 3314 9169 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

TW
545 
WWUS54 KJAN 202250
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
550 PM CDT MON AUG 20 2018

ARC003-202300-
/O.CON.KJAN.SV.W.0374.000000T0000Z-180820T2300Z/
Ashley AR-
550 PM CDT MON AUG 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN ASHLEY COUNTY...

At 550 PM CDT, a severe thunderstorm was located over Parkdale, or
near Wilmot, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Ashley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3328 9173 3328 9146 3301 9146 3301 9198
      3309 9196 3318 9181
TIME...MOT...LOC 2250Z 270DEG 36KT 3311 9152 

HAIL...1.00IN
WIND...60MPH
 
$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 2:51 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 20, 2:51 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
251 PM CDT Mon Aug 20 2018

.DISCUSSION...

Tonight: Mid level cold core low spinning about over northern MO
at the moment with its attendant cold front moving across
northwest AR. High theta-e air continues to pool in advance of
this boundary over eastern AR where surface dewpoints remain in
the mid to upper 70s. While vertical totals are only in the mid
20s, MLCAPEs are running from 3000-3500 J/kg. Convective line is
expected to initiate over eastern AR in the next few hours as the
boundary plows into this airmass. Thunderstorms look to become
quite robust as they approach the MS river around sunset as deep
layer shear increases from around 20 to near 40 knots. Robust
storms will move across northwest portions during the evening
eventually bisecting the forecast area by midnight. Thereafter,
the line will diminish with isolated storms continuing to impact
the area overnight.

Tuesday: The front will continue to traverse southeast portions of
the area Tuesday with scattered to numerous showers and
thunderstorms developing in advance, especially with heating during
the afternoon. To the northwest behind the front, drier air will
continue to spread into the area as dewpoints fall into the
60s./26/

Tomorrow night through Monday...

The long term forecast period will be relatively quiet as well
defined ridging dominates the weather pattern over the southern
states. The cold front responsible for today's storms is progged to
be south of the area by tomorrow tonight with drier air filtering in
behind it. Surface dewpoints are expected to drop into the 60s with
PWATs falling to near 1". The lower dewpoints combined with clear
skies and calm winds will result in decent radiational cooling
potential during late week with overnight lows dropping into the mid
to low 60s. Daytime highs will start off in the low 90s and
gradually warm into the weekend with highs topping out in the mid
90s as the ridge becomes centered overhead. Dry northwest flow will
keep the forecast dry through the rest of the week before isolated
to scattered diurnally driven convection returns by the weekend. /TW/

&&

.AVIATION...
18Z TAF discussion:
Isolated showers and thunderstorms will be the rule across the
area for the remainder of the afternoon with mostly VFR
conditions. Winds from the southwest at 10 to 15 knots and gusty
will be seen at JAN, HKS, GLH and GWO in advance of a cold front
presently moving across AR. As the front approaches the MS river
by late afternoon, a line a thunderstorms is expected to develop
and impact the GLH and GWO areas between 21/00Z and 21/03Z. The
line will continue moving east and impact the JAN and HKS areas
between 21/03Z and 21/05Z. The convective line looks to diminish,
thereafter, but isolated storms will continue around the remaining
TAF sites through the end of the period. Where storms occur, a
lowering of ceilings and visibilities to MVFR can be expected./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  91  68  89 /  49  21   3   0
Meridian      73  91  69  90 /  32  29   4   0
Vicksburg     72  92  68  90 /  76   6   2   0
Hattiesburg   75  91  70  92 /  33  41   5   0
Natchez       73  93  69  90 /  52  22   4   0
Greenville    72  89  67  86 /  74   2   1   0
Greenwood     71  87  67  88 /  77   4   2   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/26
Hazardous weather outlook, Aug 20, 2:38 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
238 PM CDT Mon Aug 20 2018

ARZ074-075-LAZ007>009-015-MSZ018-019-025>027-034-035-040-041-
211945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-
Issaquena-Sharkey-
238 PM CDT Mon Aug 20 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Severe thunderstorms will be possible late this afternoon into
this evening as a cold front moves into the area. Damaging wind
gusts and up to quarter size hail will be the main severe weather
threats. A tornado cannot be ruled out.

A very moist airmass will continue to promote heavy rainfall and
flooding in thunderstorms that develop through tonight. Two to
three inches an hour rainfall rates will be common where the
heaviest storms occur which could easily lead to flash flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ016-023>026-MSZ028>033-036>039-042>045-047>050-053-054-059-
211945-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-
Noxubee-Yazoo-Madison MS-Leake-Neshoba-Warren-Hinds-Rankin-Scott-
Claiborne-Copiah-Jefferson-
238 PM CDT Mon Aug 20 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Isolated severe thunderstorms will be possible mainly this
evening as a cold front moves into the area. Damaging wind gusts
and up to quarter size hail will be the main severe weather
threats.

A very moist airmass will continue to promote heavy rainfall and
flooding in thunderstorms that develop through tonight. Two to
three inches an hour rainfall rates will be common where the
heaviest storms occur which could easily lead to flash flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ046-051-052-055>058-060>066-072>074-211945-
Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
238 PM CDT Mon Aug 20 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Tuesday

FLOODING
THREAT...Limited
TIMING...Tonight

A very moist airmass will continue to promote heavy rainfall and
flooding in thunderstorms that develop through tonight. Two to
three inches an hour rainfall rates will be common where the
heaviest storms occur which could easily lead to flash flooding.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Aug 20, 2:44 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
244 PM CDT MON AUG 20 2018

MSZ056-202045-
Smith MS-
244 PM CDT MON AUG 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SMITH COUNTY THROUGH
345 PM CDT...

At 244 PM CDT, Meteorologists were tracking a strong thunderstorm
near Raleigh, or 12 miles northeast of Magee, moving east at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Center Ridge around 300 PM CDT.
  Taylorsville around 320 PM CDT.

Other locations impacted by this storm include Mize.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3180 8937 3179 8944 3185 8965 3188 8965
      3203 8956 3198 8932 3193 8932
TIME...MOT...LOC 1944Z 284DEG 12KT 3195 8954

DL
Special weather statement, Aug 20, 3:43 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Jackson MS
343 PM CDT MON AUG 20 2018

ARZ075-202145-
Chicot AR-
343 PM CDT MON AUG 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHICOT COUNTY
THROUGH 445 PM CDT...

At 343 PM CDT, Meteorologists were tracking a strong thunderstorm
near Ladelle, or 8 miles south of Monticello, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Dermott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3352 9135 3353 9133 3352 9132 3352 9125
      3346 9126 3344 9145 3356 9145 3356 9135
TIME...MOT...LOC 2043Z 252DEG 28KT 3350 9174

DL
Special weather statement, Aug 20, 3:46 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
346 PM CDT MON AUG 20 2018

MSZ018-202130-
Bolivar MS-
346 PM CDT MON AUG 20 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BOLIVAR COUNTY THROUGh
430 PM CDT...

At 345 PM CDT, Meteorologists were tracking a strong thunderstorm
near Kelso, or near Rohwer, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Rosedale, Gunnison and Beulah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3399 9091 3374 9087 3373 9115 3378 9113
      3377 9111 3378 9105 3376 9103 3378 9099
      3379 9099 3381 9104 3385 9107 3387 9107
      3393 9101 3396 9107 3397 9100 3396 9097
      3398 9096
TIME...MOT...LOC 2045Z 255DEG 18KT 3380 9118

DL
Special weather statement, Aug 20, 4:24 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
424 PM CDT MON AUG 20 2018

ARZ075-MSZ018-034-202215-
Chicot AR-Washington MS-Bolivar MS-
424 PM CDT MON AUG 20 2018

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CHICOT...
NORTHWESTERN WASHINGTON AND BOLIVAR COUNTIES THROUGH 515 PM CDT...

At 423 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles south of Arkansas City, or 12 miles northwest of Greenville,
moving northeast at 35 mph. A second strong thunderstorm was located
near Beulah, moving northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Greenville, Shelby, Scott, Mound Bayou, Benoit, Lamont, Winterville,
Merigold, Beulah, Pace and Winstonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3406 9066 3385 9066 3376 9090 3356 9076
      3354 9076 3338 9124 3352 9131 3352 9125
      3356 9124 3358 9115 3360 9113 3362 9113
      3364 9115 3366 9110 3366 9108 3367 9104
      3370 9104 3373 9097 3386 9101
TIME...MOT...LOC 2123Z 245DEG 32KT 3350 9121

DL
Special weather statement, Aug 20, 4:59 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
459 PM CDT MON AUG 20 2018

MSZ018-019-202245-
Sunflower MS-Bolivar MS-
459 PM CDT MON AUG 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER AND EAST
CENTRAL BOLIVAR COUNTIES UNTIL 545 PM CDT...

At 459 PM CDT, Meteorologists were tracking a strong thunderstorm
over Renova, or near Cleveland, moving east at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Ruleville around 520 PM CDT.
  Drew around 525 PM CDT.
  Parchman around 530 PM CDT.

Other locations impacted by this storm include Merigold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3368 9045 3375 9077 3389 9077 3395 9045
TIME...MOT...LOC 2159Z 269DEG 19KT 3380 9068

TW
Special weather statement, Aug 20, 5:03 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
503 PM CDT MON AUG 20 2018

ARZ074-LAZ007-202245-
Ashley AR-Morehouse LA-
503 PM CDT MON AUG 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ASHLEY COUNTY IN
SOUTHEASTERN ARKANSAS AND NORTHWESTERN MOREHOUSE PARISHES UNTIL 545
PM CDT...

At 503 PM CDT, Meteorologists were tracking a strong thunderstorm
near Huttig, moving east at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  West Crossett around 520 PM CDT.
  Crossett and North Crossett around 530 PM CDT.

Other locations impacted by this storm include Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3315 9211 3316 9212 3316 9214 3321 9213
      3321 9208 3324 9209 3327 9203 3327 9181
      3301 9183 3288 9208 3293 9207 3297 9208
      3301 9207 3303 9209 3303 9211 3307 9211
      3307 9213 3310 9214
TIME...MOT...LOC 2203Z 269DEG 25KT 3312 9216

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 7:15 AM CDTFlash Flood WarningJANChicot3 hr
Aug 20, 3:43 PM CDTSpecial Weather StatementJANChicot62 min
Aug 20, 5:03 PM CDTSpecial Weather StatementJANAshley42 min
Aug 20, 5:56 PM CDTSevere Thunderstorm WarningJANAshley, Chicot64 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.